# SDR AALA200803090

- Difficulty date: December 11, 2008
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N585AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53248
- Aircraft time: 50,468 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT SEAT 7D MISSING LENS.  REPLACED LENS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
